Cookies?
Library Header Image
LSE Research Online LSE Library Services

Transversal numbers of translates of a convex body

Kim, Seog-Jin, Nakprasit, Kittikorn, Pelsmajer, Michael and Skokan, Jozef (2006) Transversal numbers of translates of a convex body. Discrete Mathematics, 306 (18). pp. 2166-2173. ISSN 0012-365X

Full text not available from this repository.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/00123...
Additional Information: © 2006 Elsevier
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Jun 2008 08:45
URL: http://eprints.lse.ac.uk/5784/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only